MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION
Model Number 2760
Medical Device Problem Code Failure to Zero (1683)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device needle turned fully when deflated.An encore 26 advantage kit was selected for use.During deflation, it was noted that the needle meter turns fully when deflated and would not return back to zero.The procedure was completed with another of same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed.The gauge needle could not be returned to zero, confirming the reported event.No further visual issues were noted with the device.Further functional testing could not be performed because the gauge needle could not be returned to zero.
 
Event or Problem Description

Brand Name
ENCORE 26 ADVANTAGE KIT
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17792855
Report Number2124215-2023-49570
Device Sequence Number18015126
Product Code MAV
UDI-Device Identifier08714729180005
UDI-Public08714729180005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2760
Device Catalogue Number2760
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICRO CATHETER - BSJ OC; MICRO CATHETER - BSJ OC
Patient SexUnknown